Research Repository

Inequalities for power series in banach algebras

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2014) Inequalities for power series in banach algebras. SUT Journal of Mathematics, 50 (1). 25 - 45. ISSN 0916-5746

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: Banach algebra; Power series; Lipschitz type inequalities; upper bounds for quantities
Subjects: Current > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 26 Apr 2016 00:36
Last Modified: 20 Aug 2019 04:36
URI: http://vuir.vu.edu.au/id/eprint/30378
ePrint Statistics: View download statistics for this item
Citations in Scopus: 2 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar